Bergman kernel functions for planar domains and conformal equivalence of domains

Authors

  • Moonja Jeong Department of Mathematics, The University of Suwon, Suwon P.O. Box 77, Kyungkido 440-600, Republic of Korea

Abstract

The Bergman kernels of multiply connected domains are related with proper holomorphic maps onto the unit disc. We study multiply connected planar domains and represent conformal equivalence of the Bell representative domains with annuli or any doubly connected domains by explicit formulae. We study the expression for the Bergman kernels of circular multiply connected planar domains.

References

S.R. Bell, The Cauchy transform, potential theory, and conformal mapping, Studies in Advanced Mathematics, CRC Press, Boca Raton, 1992.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.R. Bell, Complexity of the classical kernel functions of potential theory, Indiana Univ. Math. J. 44 (1995), no. 4, 1337-1369.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.R. Bell, Finitely generated function fields and complexity in potential theory in the plane. Duke Math. J. 98 (1999), no. 1, 187-207.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Bell, E. Deger, T. Tegtmeyer, A Riemann mapping theorem for two-connected domains in the plane, Computational Methods and Function Theory, to appear.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Bergman, The kernel function and conformal mapping, second, revised edition, Mathematical Surveys, No. V, American Mathematical Society, Providence, 1970.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H.P. Boas, S. Fu, E.J. Straube, The Bergman kernel function: explicit formulas and zeroes, Proc. Amer. Math. Soc. 127 (1999), no. 3, 805-811.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D. Crowdy, Conformal mappings from annuli to canonical doubly connected Bell representations, J. Math. Anal. Appl. 340 (2008), no. 1, 669-674.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.P. D’Angelo, An explicit computation of the Bergman kernel function, J. Geom. Anal. 4 (1994), no. 1, 23-34.
##plugins.generic.googleScholarLinks.settings.viewInGS##

E. Deger, A biholomorphism from the Bell representative domain onto an annulus and kernel functions, Purdue Univ. PhD thesis, 2007.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L.K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Translations of Mathematical Monographs 6, American Mathematical Society, Providence, 1979.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Jeong, V. Mityushev, The Bergman kernel for circular multiply connected domains, Pacific J. Math. 233 (2007), no. 1, 145-157.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Jeong, J. Oh, M. Taniguchi, Equivalence problem for annuli and Bell representations in the plane, J. Math. Anal. Appl. 325 (2007), no. 2, 1295-1305.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Jeong, M. Taniguchi, Bell representations of finitely connected planar domains, Proc. Amer. Math. Soc. 131 (2003), no. 8, 2325-2328.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Jeong, M. Taniguchi, Algebraic kernel functions and representation of planar domains, J. Korean Math. Soc. 40 (2003), no. 3, 447-460.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Jeong, M. Taniguchi, The coefficient body of Bell representations of finitely connected planar domains, J. Math. Anal. Appl. 295 (2004), no. 2, 620-632.
##plugins.generic.googleScholarLinks.settings.viewInGS##

V. Mityushev, S.V. Rogosin, Constructive methods for linear and nonlinear boundary value problems for analytic functions. Theory and applications, Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, 108, Chapman & Hall/CRC, Boca Raton, 2000.
##plugins.generic.googleScholarLinks.settings.viewInGS##

K. Oeljeklaus, P. Pflug, E.H. Youssfi, The Bergman kernel of the minimal ball and applications, Ann. Inst. Fourier (Grenoble) 47 (1997), no. 3, 915-928.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2008-11-08

How to Cite

Jeong, M. (2008). Bergman kernel functions for planar domains and conformal equivalence of domains. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 7, 101–111. Retrieved from https://studmath.uken.krakow.pl/article/view/13272